MAUDE Adverse Event Report: EDWARDS LIFESCIENCES FORESIGHT OXIMETER CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES FORESIGHT OXIMETER CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEMFSM10
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes include: dqe.Catheter, oximeter, fiber-optic.Qaq.Adjunctive predictive cardiovascular indicator.Mud.Oximeter, tissue saturation.Dxn.System, measurement, blood-pressure, non-invasive.Dsb.Plethysmograph, impedance.Qms.Adjunctive open loop fluid therapy recommender.Fll.Thermometer, electronic, clinical.The device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.The device history record review was completed and no related non-conformances were found.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
As reported during use in a patient this foresight elite tissue oximeter module indicated an elevation in sto2 values.The expected values were around 70%, but the displayed values exceeded 90%.No treatment was administered to the patient based on the inaccurate values.When this foresight elite tissue oximeter module was replaced, the issue was resolved.There was no allegation of patient injury.The device will be available for evaluation.
 
Additional Manufacturer Narrative
One foresight elite tissue oximeter module was returned for evaluation.The device evaluation could not confirm reported customer complaint of an indication in elevation in sto2 values.There was a spring clip missing.No error messages or physical damage was observed.The device passed all functional testing.There was no defect found.An engineering evaluation was initiated to assess for any manufacturing-related processes which could be correlated to the complaint.Based on the available information there is no evidence that supports or confirms the failure mode is associated to a manufacturing or design defect.Therefore a root cause could not be established.

Brand Name
FORESIGHT OXIMETER CABLE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
17200 laguna canyon rd
irvine CA 92618
Manufacturer (Section G)
EDWARDS LIFESCIENCES
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key23535242
Report Number2015691-2025-09215
Device Sequence Number21374197
Product Code DQK
UDI-Device Identifier00690103210927
UDI-Public(01)00690103210927(11)231128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEMFSM10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown